SPECTRAL ANALYSIS WITH TAPERED DATA
Rainer Dahlhaus ()
Journal of Time Series Analysis, 1983, vol. 4, issue 3, 163-175
Abstract:
Abstract. A new method based on an upper bound for spectral windows is presented for investigating the cumulants of time series statistics. Using this method two classical results are proved for tapered data. In particular, the asymptotic normality for a class of spectral estimates including estimates for the spectral function and the covariance function is proved under integrability conditions on the spectra using the method of cumulants.
Date: 1983
References: Add references at CitEc
Citations: View citations in EconPapers (17)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1983.tb00366.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:4:y:1983:i:3:p:163-175
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().